A vanilla Rao-Blackwellization of Metropolis-Hastings algorithms

Douc, Randal, Robert, Christian P. . The Annals of Statistics 2011. 39 (1) :261-277

Locate this article in:

Bibtex

@article{CIS-251542,
  Author = {Douc, Randal and Robert, Christian P.},
  Title = {A vanilla Rao-Blackwellization of Metropolis-Hastings algorithms},
  Journal = {The Annals of Statistics},
  Volume = {39},
  Number = {1},
  Year = {2011},
  Pages = {261--277},
  Keywords = {Central limit theorem, Variance reduction, Probit model, Conditioning, Markov chain Monte Carlo, MCMC}
}

Similar articles